# SDR CA141103018

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3160 · Central Display
- Part: Filter
- Part number: P196305
- Condition: Clogged
- Location: Display Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED NR 1 MFD SCREEN LOST ALL INFORMATION. THE AIRCRAFT TURNED BACK TO AIRPORT. SUSPECT OVERHEATING.   REPORTED THAT MAINTENANCE FOUND COCKPIT DISPLAY FILTER EXTREMELY DIRTY.  FILTER REPLACED IAW AMM AND TESTED SERVICEABLE.
